A NEW TREATMENT OF BOSE-CHAUDHURI CODES

被引:52
作者
MATTSON, HF
SOLOMON, G
机构
来源
JOURNAL OF THE SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS | 1961年 / 9卷 / 04期
关键词
D O I
10.1137/0109055
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:654 / 669
页数:16
相关论文
共 11 条
[1]  
Bose R. C, 1960, INFROM CONTROL, V3, P68, DOI DOI 10.1016/S0019-9958(60)90287-4
[2]  
GOLAY MJE, 1949, P IRE, V37, P657
[3]   A CLASS OF ERROR-CORRECTING CODES IN PM SYMBOLS [J].
GORENSTEIN, D ;
ZIERLER, N .
JOURNAL OF THE SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, 1961, 9 (02) :207-214
[4]  
GORENSTEIN D, 1960, 5519 LINC LAB GROUP
[5]  
Peterson W.W., 1961, ERROR CORRECTING COD
[6]  
PRANGE E, 1957, AFCRCTN57103 USAF CA
[7]  
REED I, 1959, 4724 LINC LAB GROUP
[8]  
SOLOMON G, 1960, 4737 LINC LAB GROUP
[9]  
WEISS E, 1960, 5524 LINC LAB GROUP
[10]  
WEISS E, 1960, 5522 LINC LAB GROUP